# SDR DHL2003604710

- Difficulty date: June 16, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CARGO DOOR EXTERNAL SKIN WITH INTERIM REPAIR IN IT (MAJOR REPAIR).  PERFORMED MAJOR REAPAIR IAW SRM 52-1-0 PG 1, SRM 52-4-1 PG 5, DHL-CVG-00079H.  REMOVED D-CARGO DOOR EXTERNAL SKIN WITH INTERIM REPAIR IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  FABRICATED NEW SKIN IAW SRM 52-1-0 PG 1, SRM 52-4-1 PG 5, DHL-CVG-00079H.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED SKIN WITH NEW FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
